I Was Never Getting but then Got Better at the end of the second month. but in all those areas where the new acne came in the first month it left red marks does that go away in the next 2 months of accutane?or maybe i shoud go on a higher dose?
Am on 60 Mg of Accutane and my Skin Got Worse with Acne?
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 1
Skin worse on Accutane
In the initial few months of taking Accutane some people say their acne is worse. This is because the pores are changing. The redness you have is post inflammatory hyperpigmentation. You would have had it before, if you have it now, but it was probably being covered by new acne breakouts. Since your skin is actually clearing up, you're seeing it more prevalently, but it's always been there. Over time the PIH will resolve, but it will take some time. The Accutane will help, and no you don't need to be on a higher dosage. If the PIH is more stubborn, there are some topicals and/or light laser treatments that can be done after your Accutane regimen is finished. But you don't need to up your dosage.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.